Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 61, Number 204
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Analysis of the finite element variational crimes in the numerical approximation of transonic flow
Harald Berger and Miloslav Feistauer PDF
Math. Comp. 61 (1993), 493-521
Finite element approximation of the $p$-Laplacian
John W. Barrett and W. B. Liu PDF
Math. Comp. 61 (1993), 523-537
Uniform interior error estimates for the Reissner-Mindlin plate model
Lucia Gastaldi PDF
Math. Comp. 61 (1993), 539-567
Finite element approximations of nonlinear elastic waves
Charalambos G. Makridakis PDF
Math. Comp. 61 (1993), 569-594
Second-order absorbing boundary conditions for the wave equation in a rectangular domain
Dongwoo Sheen PDF
Math. Comp. 61 (1993), 595-606
Convergence of second-order schemes for isentropic gas dynamics
Gui Qiang Chen and Jian-Guo Liu PDF
Math. Comp. 61 (1993), 607-627
Spectral viscosity approximations to multidimensional scalar conservation laws
Gui Qiang Chen, Qiang Du and Eitan Tadmor PDF
Math. Comp. 61 (1993), 629-643
Spectral methods for periodic initial value problems with nonsmooth data
Pravir Dutt and A. K. Singh PDF
Math. Comp. 61 (1993), 645-658
Image processing through reaction combined with nonlinear diffusion
G.-H. Cottet and L. Germain PDF
Math. Comp. 61 (1993), 659-673
Order barriers and characterizations for continuous mono-implicit Runge-Kutta schemes
Paul Muir and Brynjulf Owren PDF
Math. Comp. 61 (1993), 675-699
Circulant preconditioners for Toeplitz matrices with piecewise continuous generating functions
Man-Chung Yeung and Raymond H. Chan PDF
Math. Comp. 61 (1993), 701-718
Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators
Ivo Marek and Daniel B. Szyld PDF
Math. Comp. 61 (1993), 719-731
On enclosing simple roots of nonlinear equations
G. Alefeld, F. A. Potra and Yixun Shi PDF
Math. Comp. 61 (1993), 733-744
Accurate and efficient reconstruction of discontinuous functions from truncated series expansions
Knut S. Eckhoff PDF
Math. Comp. 61 (1993), 745-763
Quadrature formulas based on rational interpolation
Walter Van Assche and Ingrid Vanherwegen PDF
Math. Comp. 61 (1993), 765-783
Asymptotically optimal error bounds for quadrature rules of given degree
H. Brass PDF
Math. Comp. 61 (1993), 785-798
Lattice rules by component scaling
J. N. Lyness and T. Sørevik PDF
Math. Comp. 61 (1993), 799-820
Bounds on the lattice rule criterion $R$
Stephen Joe PDF
Math. Comp. 61 (1993), 821-831
Fast Fourier transforms for symmetric groups: theory and implementation
Michael Clausen and Ulrich Baum PDF
Math. Comp. 61 (1993), 833-847
The cusp forms of weight $3$ on $\Gamma _ 2(2,4,8)$
Bert van Geemen and Duco van Straten PDF
Math. Comp. 61 (1993), 849-872
Enumeration of quartic fields of small discriminant
Johannes Buchmann, David Ford and Michael Pohst PDF
Math. Comp. 61 (1993), 873-879
The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$
Kurt Girstmair PDF
Math. Comp. 61 (1993), 881-887
The decomposition numbers of the Hecke algebra of type $E^ \ast _ 6$
Meinolf Geck PDF
Math. Comp. 61 (1993), 889-899
Arithmetical study of a certain ternary recurrence sequence and related questions
M. Mignotte and N. Tzanakis PDF
Math. Comp. 61 (1993), 901-913
On strong pseudoprimes to several bases
Gerhard Jaeschke PDF
Math. Comp. 61 (1993), 915-926
Generalized repunit primes
Harvey Dubner PDF
Math. Comp. 61 (1993), 927-930
Checking the Goldbach conjecture up to $4\cdot 10^ {11}$
Matti K. Sinisalo PDF
Math. Comp. 61 (1993), 931-934
A search for aliquot cycles and amicable pairs
David Moews and Paul C. Moews PDF
Math. Comp. 61 (1993), 935-938
Reviews and Descriptions of Tables and Books
Math. Comp. 61 (1993), 939-944